# SDR HALA2022050200169

- Difficulty date: May 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 31,905 hours, 5,097 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 2R DOOR CABIN PRESSURE LIGHT LENS COVER LOOSE. CORRECITVE ACTION: SECURED 2R DOOR CABIN PRESS LIGHT LENS COVER. (4523735)
